# SDR SWAA2013061817238

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 21,161 hours, 12,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: D717020001
- Condition: Broken
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATTERY PACK CHARGER ASSY AT ROW 17 NUT PLATE BROKEN.  R&R BATTERY PACK CHARGER ASSY PER M/M.
